Nurofen Children 5-12 years Strawberry Flavour 200ml

Nurofen Children 5-12 years Strawberry Flavour 200ml

$27.99

$23.99

SKU: 9300711562837

ADD QUANTITY


Be the first to review this product

As Nurofen for Children contains ibuprofen it gets to work in 15 minutes helping to reduce your children's fever quickly. The strawberry and orange flavour suspensions are sugar free and colour free and comes with an easy dosing syringe for easy dosing of younger children.

Nurofen for Children 5-12 years offers the same effective relief at half the dose!(compared to Nurofen for children 1-5 years).

Nurofen for children:

  • Gets to work to reduce fever in just 15 minutes
  • Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
  • Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains
  • Concentrated formula for easier, lower volume dosingColour-free & Sugar-free
  • Available in strawberry and orange flavours

DOSAGE:

5-7 years (18 - 22 kg) Give: 4.5 - 5.5mL 3 times/24hours

7-9 years (22 - 28 kg) Give: 5.5 - 7.0mL 3 times/24hours

9-12 years (28 - 40 kg) Give: 7.0 - 10mL 3 times/24hours

These doses should be given approximately every 6 to 8 hours, or with a maximum of 3 doses in 24 hours. For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or GP for advice.

Ingredients:

Contains 200 mg of ibuprofen per 5mL dose.




Description

As Nurofen for Children contains ibuprofen it gets to work in 15 minutes helping to reduce your children's fever quickly. The strawberry and orange flavour suspensions are sugar free and colour free and comes with an easy dosing syringe for easy dosing of younger children.

Nurofen for Children 5-12 years offers the same effective relief at half the dose!(compared to Nurofen for children 1-5 years).

Nurofen for children:

  • Gets to work to reduce fever in just 15 minutes
  • Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
  • Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains
  • Concentrated formula for easier, lower volume dosingColour-free & Sugar-free
  • Available in strawberry and orange flavours

DOSAGE:

5-7 years (18 - 22 kg) Give: 4.5 - 5.5mL 3 times/24hours

7-9 years (22 - 28 kg) Give: 5.5 - 7.0mL 3 times/24hours

9-12 years (28 - 40 kg) Give: 7.0 - 10mL 3 times/24hours

These doses should be given approximately every 6 to 8 hours, or with a maximum of 3 doses in 24 hours. For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or GP for advice.

Ingredients:

Contains 200 mg of ibuprofen per 5mL dose.




Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.